# SDR CALA2025052905072

- Difficulty date: May 22, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N12225
- Make and model: Boeing 737824
- Aircraft serial: 28934
- Aircraft time: 79,690 hours, 29,441 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A920123
- Condition: Cracked
- Location: Zone 500 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING MOVEABLE SLAT#4 ASSY L/E LOWER SKIN LOOSE FASTENERS WITH ELONGATED HOLES AT ACTUATOR ATTACHMENT RIB.  TRIMMED OUT DAMAGED SKIN AREA AND INSTALLED REPAIR ON LEFT WING SLAT#4 BOTTOM L/E SKIN REF  SRM 57-42-01-2R-8.
